# SDR CALA2019080901327

- Difficulty date: August 7, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 110,845 hours, 17,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PREVIOUS REPAIR DOUBLER SKIN FOUND SURFACE CORROSION AT STA 1197+120 BETWEEN STR 37L-38L CORROSION REMOVED PER SRM 51-10-02, ORG 0.065'' BLEND OUT AREA REMAIN 0.045'' WIDTH 2'' LENGTH 2'', CHECKED NOT WITHIN SRM53-00-01 ALLOWABLE DAMAGE 1 FIG 101 LIMITS. PREVIOUS DOUBLER REMOVED AND DISCARDED PER SRM 51-40-02. REPAIR PARTS MADE AND ISNTALLED PER SRM 53-00-01 REPAIR 14 FIG 201, WEIGH 0.75LB. ADD EMP:V897381 DIP REQUIRED PER SRM 53-00-01 REPAIR 14 FIG 201 TABLE V RII APPROVED BY HX106494 CARRY AS REQUIRED DUE TO CAT B REPAIR.
